科学研究
科研论文
当前位置: 学院主页 > 科学研究 > 科研论文 > 正文

2007年学院发表的SCI论文

发布时间:2010-11-15 作者:数统学院 浏览次数:

2007年SCI论文统计表

序号

成果名称

主要完成人员

刊用期刊及时间

1

Attractors for nonautonomous reaction-diffusion systems with symbols without strong translation compactness

卢松松

Asymptotic Analysis 54(2007)197-210

2

Optimal L^P (1≤p≤∞)rates of decay to linear diffusion waves for nonlinear evolution equations with ellipticity and dissipation

段仁军 Saipan Lin

朱长江

Nonlinear Analysis 66(2007)2335-2334

3

Navier-Stokes equations with degenerate viscosity, vacuum and gravitational force

段仁军 杨彤 朱长江

Math. Meth. Appl. Sci. 2007; 30:347-374

4

Existence of stationary solutions to the Vlasov-Poisson-Boltzmann system

段仁军 杨彤 朱长江

J.Math. Anal. Appl. 327(2007)425-434

5

Existence of Strong Travelling Wave Profiles to 2*2 Systems of Viscous Conservation Laws

杨彤 张梅 朱长江

Proceedings of the American mathematical society Vol.135,No.6, June 2007

6

Global existence of solutions to a hyperbolic-parabolic system

张梅 朱长江

Proceedings of the American mathematical society Vol.135,No.4, April 2007

7

Existence of global smooth solution for scalar conservation laws with degenerate viscosity in 2-dimensional space

陈静 徐学文

Acta Mathematica Scientia 2007-27B(2)

8

Vacuum states on compressible Navier-Stokes equations with general density-dependent viscosity and general pressure law

Mei-man Sun 朱长江

Science in China Series A: Mathematics Aug. 2007, Vol. 50 No. 8, 1173-1185

9

Semiclassical symmetric Schrödinger equations: Existence of solutions concentrating simultaneously on several spheres

Thomas Bartsch 彭双阶

Z. angew. Math. Phys. 58(2007)778-804

10

Existence and non-existence of solutions to elliptic equations related to the Caffarelli-Kohn-Nirenberg inequalities

Thomas Bartsch 彭双阶Zhitao Zhang

Calculus of Variations (2007)30:113-136

11

A note on blocks with abelian defect groups

樊恽

Burkhard Külshammer

Journal of Algebra 317(2007)250-259

12

On the connected components of the spectrum of the extended character ring of a finite group

陈刚 樊恽

Journal of Algebra 312(2007)689-698

13

On partial regularity of the borderline solution of semilinear parabolic problems

Kai-seng Chou Shi-Zhong Du 郑高峰

Calculus of variations (2007)30:251-275

14

On finite-time blow-up for a nonlocal parabolic problem arising from shear bands in metals

郑高峰

Proceedings of the American mathematical society Vol. 135,No.5,May 2007,1487-1494

15

On the blow-up of solutions for some fourth order parabolic equations

程婷 郑高峰

Nonlinear analysis 66(2007)2500-2511

16

An inequality for the group chromatic number of a graph

赖虹建 李相文Gexin Yu

Discrete Mathematics 307(2007)3076-3080

17

On symmetric solutions of a singular elliptic equation with critical Sobolev-Hardy exponent

邓引斌 金玲玉

Journal of Mathematical analysis and applications 329(2007)603-616

18

Multiple positive solutions for a quasilinear nonhomogeneous Neumann problems with critical Hardy exponents

邓引斌 金玲玉

Nonlinear analysis 67(2007)3261-3275

19

Multiple positive solutions for an inhomogeneous semilinear problem in exterior domains

邓引斌 Yujin Guo

Nonlinear analysis 66(2007)1388-1409

20

Nodal solutions for Laplace equations with critical sobolev and Hardy exponents on R^N

邓引斌 高琦

Dandan Zhang

Discrete and continuous dynamical systems Vol. 19,No.1 Sep. 2007

21

Exponential decay of the solutions for nonlinear Biharmonic equations

邓引斌 李亦

Communications in Contemporary Mathematics Vol. 9, No.5(2007)753-768

22

The Lazer-McKenna conjecture for an elliptic problem with critical growth

李工宝 严树森 杨健夫

Calculus of Variations 2007-28

23

A new type of solutions for a singularly perturbed elliptic Neumann problem

李工宝 彭双阶 严树森

Rev. Mat. Iberoamericana 2007-23-3

24

Matrix refinement equations: continuity and smoothness

何兴纲 Chun-Tai liu

Czechoslovak mathematical journal 57,(132)(2007),747-762

25

She self-similarity structure on infinite intervals

何兴纲 Zhiying Wen

J. Math. Anal. Appl. 329(2007)1094-1101

26

Complex dynamics in three-well doffing system with two external forcings

Zhujun Jing 黄继才

Jin Deng

Chaos, solitons and fractals 33 (2007)

27

Regularized resolvent families

李淼 郑权 Jizhou Zhang

Taiwanese journal of mathematics Vol. 11, No. 1, March 2007

28

Equidistribution of closed orbits of billiard flows on the plane

夏红强 葛云飞 张正杰

Acta mathematica scientia 2007, 27B(3)

29

Orthogonality and D-optimality of the U-type design under general Fourier regression models

谢民育Jian-Hui Ning

Kai-Tai Fang

Statistics Probability Letters 2007-77

30

A note on connection between uniformity and generalized minimum aberration

覃红 Ai, M. Y

Statistical Paper 2007-48

31

Partition of a graph into cycles and vertices

胡智全 Hao Li

Discrete Mathematics 2007-307

32

A local property of basic Morita equivalences

Lluis Puig 周远扬

Mathematische Zeitschrift2007-256

33

On Gap Properties and Instabilities of p-Yang-Mills Fields

陈群 周振荣

Canad. J. Math.2007-59-6